# SDR SWIA201439481

- Difficulty date: September 23, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER TRANS COWL HAS CHAFING AT INTERNAL SIDE OF LATCH AREA.  C-CHECK, REPAIRED WITHIN LIMITS LT ENGINE LOWER TRANS COWL AT INTERNAL SIDE OF LATCH AREA BY TRIMMING DAMAGED AREA, RESULTING IN NO CHANGE IN CROSS-SECTIONAL THICKNESS IAW REO.
